# SDR 95ZZZX2688

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59982
- Make and model: Piper PA-31-350
- Aircraft serial: 317552071
- System (JASC): 7160 · Engine Air Intake System
- Part: Door Catch
- Part number: 761038
- Condition: Missing
- Location: Alt Air Magnet
- Part time: 3,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ALTERNATE AIR DOOR CATCH MISSING.  SUBMITTER SUGGESTS PIPER MODIFY AIRCRAFT TO SIDE MOUNTED MAGNETS.
